Alert archive / Colorado / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 199, NWS Pueblo, CO

August 13, 2019El Paso County, Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 13, 2019, 5:30 PM MDT for El Paso County, Pueblo County, Colorado. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2019, 5:30 PM MDT (23:30 UTC)
Expired
Aug 13, 2019, 6:00 PM MDT
In force
30 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties El Paso County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 20 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.5 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2019-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2019-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-428 J/kg
Mixed-layer LCL
2421 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

538 
WUUS55 KPUB 132330
SVRPUB
COC041-101-140000-
/O.NEW.KPUB.SV.W.0199.190813T2330Z-190814T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
530 PM MDT Tue Aug 13 2019

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southeastern El Paso County in east central Colorado...
  Northeastern Pueblo County in southeastern Colorado...

* Until 600 PM MDT.

* At 529 PM MDT, a severe thunderstorm was located near Truckton, or
  29 miles east of Colorado Springs, moving southeast at 25 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Truckton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3868 10405 3853 10405 3843 10419 3870 10441
      3879 10427
TIME...MOT...LOC 2329Z 312DEG 23KT 3873 10429 

HAIL...0.75IN
WIND...60MPH
 
$$

KTS
4 follow-up statements
595 
WWUS55 KPUB 132337
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
537 PM MDT Tue Aug 13 2019

COC041-101-140000-
/O.CON.KPUB.SV.W.0199.000000T0000Z-190814T0000Z/
El Paso CO-Pueblo CO-
537 PM MDT Tue Aug 13 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR SOUTHEASTERN EL PASO AND NORTHEASTERN PUEBLO COUNTIES...

At 537 PM MDT, a severe thunderstorm was located near Truckton, or 33
miles east of Colorado Springs, moving southeast at 25 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Truckton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3868 10405 3853 10405 3843 10419 3866 10436
      3876 10421
TIME...MOT...LOC 2337Z 301DEG 21KT 3869 10424 

HAIL...0.75IN
WIND...60MPH
 
$$

KTS
720 
WWUS55 KPUB 132341
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
541 PM MDT Tue Aug 13 2019

COC041-101-140000-
/O.CON.KPUB.SV.W.0199.000000T0000Z-190814T0000Z/
El Paso CO-Pueblo CO-
541 PM MDT Tue Aug 13 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR SOUTHEASTERN EL PASO AND NORTHEASTERN PUEBLO COUNTIES...

At 541 PM MDT, a severe thunderstorm was located over Truckton, or 35
miles east of Colorado Springs, moving southeast at 25 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Truckton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3868 10405 3853 10405 3843 10419 3863 10429
      3868 10429 3875 10419
TIME...MOT...LOC 2341Z 304DEG 23KT 3869 10419 

HAIL...1.00IN
WIND...70MPH
 
$$

KTS
594 
WWUS55 KPUB 132349
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
549 PM MDT Tue Aug 13 2019

COC041-101-140000-
/O.CON.KPUB.SV.W.0199.000000T0000Z-190814T0000Z/
El Paso CO-Pueblo CO-
549 PM MDT Tue Aug 13 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR SOUTHEASTERN EL PASO AND NORTHEASTERN PUEBLO COUNTIES...

At 549 PM MDT, a severe thunderstorm was located near Truckton, or 35
miles northeast of Pueblo, moving southeast at 25 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

This severe thunderstorm will remain over mainly rural areas of
southeastern El Paso and northeastern Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3853 10405 3843 10419 3863 10427 3873 10414
      3868 10405
TIME...MOT...LOC 2349Z 318DEG 23KT 3864 10416 

HAIL...0.75IN
WIND...70MPH
 
$$

KTS
876 
WWUS55 KPUB 132357
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
557 PM MDT Tue Aug 13 2019

COC041-101-140007-
/O.EXP.KPUB.SV.W.0199.000000T0000Z-190814T0000Z/
El Paso CO-Pueblo CO-
557 PM MDT Tue Aug 13 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EL PASO AND
NORTHEASTERN PUEBLO COUNTIES WILL EXPIRE AT 600 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

LAT...LON 3853 10405 3843 10419 3863 10427 3873 10414
      3868 10405
TIME...MOT...LOC 2357Z 312DEG 23KT 3861 10412 

$$

KTS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 3:16 PM MDT, 2 hours 14 minutes earlier.

Area forecast discussion, Aug 13, 3:16 PM MDT, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
316 PM MDT Tue Aug 13 2019

.SHORT TERM...(This evening through Wednesday)
Issued at 316 PM MDT Tue Aug 13 2019

An upper ridge will remain centered to the south of CO through Wed.
this evening an upper disturbance will be moving thru western NE and
western KS and eastern CO.  This disturbance is expected to bring
showers and thunderstorms to eastern CO, with the strongest storms
and the potential for severe storms being over the far southeast
plains this evening and even into the late night hours.  Large hail
and wind gusts of 60-70 mph will be the main severe threats, but a
tornado cannot be ruled out. The mtns and high valleys this evening,
should only see some isolated storms.

Forecast models keep some showers/tstms going over the far southeast
CO plains into Wed morning.  Also, some low stratus will be likely
over portions of the plains late tonight thru about midmorning Wed.

Any lingering storms over the far southeast plains should be done by
noon Wed, with dry weather expected elsewhere.  However, by noon the
mtn areas could start to see some isolated thunderstorm development.
Another weak disturbance in the flow is expected to move thru
eastern CO late in the day, enhancing chances for thunderstorms and
bringing the potential for some severe storms across southeast CO,
especially in the evening. SPC has a Marginal risk of severe storms
on Wed from roughly east of a line from Calhan, to Fowler, to Kim.
With a Slight risk over Kiowa County.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 316 PM MDT Tue Aug 13 2019

Wednesday night-Saturday night...Weak to moderate west to northwest
flow aloft progged across the region into the end of the work week,
with occasional disturbances translating through the stronger flow
aloft across the Northern Tier. Flow aloft keeps monsoonal moisture
well south of the Rockies, with best low level moisture remaining
across the far southeast Plains, where a weak boundary/dryline will
be meandering through the period. With the low level moisture and
boundary in place, along with strong late summer solar heating and
possible lift from passing waves, best chances for deep moist
convection and late afternoon and evening severe storms will be
across the far southeast Plains, where SPC Day 2 (Wednesday) and Day
3 (Thursday) outlooks have areas east of the I-25 Corridor in a
marginal risk, with main threats being large hail and strong outflow
winds. Further west, with strong diurnal heating and enough residual
moisture, can't rule out isolated to scattered high based showers
and storms over and near the higher terrain through the afternoon
and early evening hours, with main threats being lightning and gusty
outflow winds. Highs through this period look to be above seasonal
levels, with highs in the mid 80s to upper 90s across the plains, in
the 60s to lower 80s across the higher terrain and mainly 50s at the
peaks. With drier air progged across western portions of the area,
could see cooler overnight lows, especially across the high mountain
valleys, where strong radiational cooling could take place.

Sunday-Tuesday...Latest models continue to indicate upper level
ridging will slowly build back across the Rockies, with mid level
flow slowly becoming more west to southwest into early next week.
This will allow for slowly increasing available moisture once again,
with slowly increasing chances of diurnal showers and thunderstorms,
over and near the higher terrain by Tuesday. Further east, drier air
and warming aloft will likely cap convection, especially early in
the period. Temperatures again look to be at to above seasonal
levels into early next week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 316 PM MDT Tue Aug 13 2019

KALS should have VFR conditions the next 24 hrs. There will be the
possibility of a showers or thunderstorms coming in the vicinity of
KALS late this afternoon and early this evening, but chances are
low.  Late Wed afternoon, there could again be a chance for some
showers or thunderstorms in the area.

KCOS and KPUB could see showers and thunderstorms in the vicinity
thru this evening, with gusty outflow winds, and lighting being the
main threats. Late tonight there will be the potential for some low
stratus to move into the area which could cause IFR or MVFR
conditions thru about 15Z or 16Z.  By midafternoon Wed, there will
again be a chance for showers and thunderstorms.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...28
LONG TERM...MW
AVIATION...28
Hazardous weather outlook, Aug 13, 11:14 AM MDT, 6 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1114 AM MDT Tue Aug 13 2019

COZ058>089-093>099-141715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1114 AM MDT Tue Aug 13 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Isolated thunderstorms are expected this afternoon and evening
over the mountains and high valleys. Some isolated storms will
also develop over the southeast plains later this afternoon but
in the early evening, storms are expected to become more
widespread over the far southeast plains. A couple severe storms
will be possible, mainly east of a line from Monument to Rocky
Ford to Kim. However, Kiowa, Bent, Prowers and Baca Counties are
under the greatest threat of severe storms, with large hail up to
about 2 inches in diameter, wind gusts of 60 to 70 mph, and
locally heavy rain being the main severe threats. All storms
will produce deadly lightning and could produce gusty outflow
winds.

Another round of thunderstorms may develop overnight, as moist
outflow winds from thunderstorms spreads westward into the I-25
corridor and southeast mountains. A few strong storms will be
possible past midnight with lightning, locally heavy rainfall and
small hail possible.

Across the mountains and valleys today, the main threat with
storms will be lightning, gusty winds up to 45 mph, and brief
moderate rainfall. Thunderstorms will diminish across the western
mountains and valleys by mid to late evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A few strong to severe thunderstorms will be possible across the
far eastern plains of Colorado Wednesday afternoon and evening,
while the remainder of the area may see isolated storm activity.
The main threat from any of the stronger storms across the eastern
plains will be hail up to one inch in diameter, wind gusts up to
60 mph, frequent cloud to ground lightning and periods of moderate
to heavy rainfall.

Isolated to scattered thunderstorms are expected Thursday through
the weekend and into the next work week. The most likely areas to
see this activity will be over the mountains, with weak flow
keeping the activity tied to the terrain. Any thunderstorms that
develop will produce lightning, brief periods of moderate
rainfall, and a few of the strongest storms may generate wind
gusts of up to 50 mph.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
likely across the southeast plains this afternoon and evening.

28/28

In the hours before

Special weather statement, Aug 13, 2:58 PM MDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
258 PM MDT Tue Aug 13 2019

COZ099-132130-
Springfield Vicinity/Baca County CO-
258 PM MDT Tue Aug 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACA COUNTY UNTIL
330 PM MDT...

At 257 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Pritchett, or 21 miles southwest of Springfield,
moving southeast at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
mainly rural areas of southwestern Baca County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3700 10284 3715 10304 3736 10287 3721 10245
      3699 10266
TIME...MOT...LOC 2057Z 307DEG 21KT 3719 10290

29
Special weather statement, Aug 13, 3:17 PM MDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
317 PM MDT Tue Aug 13 2019

COZ097-098-132145-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
317 PM MDT Tue Aug 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PROWERS AND SOUTHEASTERN
BENT COUNTIES UNTIL 345 PM MDT...

At 316 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms 14 miles northwest of Two Buttes Reservoir, or 18
miles south of Lamar, moving northeast at 45 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

These storms will remain over mainly rural areas of southern Prowers
and southeastern Bent Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3765 10271 3774 10316 3810 10279 3785 10214
TIME...MOT...LOC 2116Z 237DEG 39KT 3783 10273

29
Special weather statement, Aug 13, 4:14 PM MDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
414 PM MDT Tue Aug 13 2019

COZ096-098-132245-
Lamar Vicinity/Prowers County CO-Eastern Kiowa County CO-
414 PM MDT Tue Aug 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PROWERS AND SOUTHEASTERN
KIOWA COUNTIES UNTIL 445 PM MDT...

At 414 PM MDT, Doppler radar was tracking a strong thunderstorm near
Lamar, moving northeast at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Lamar, Granada, Hartman and Bristol.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3795 10254 3811 10273 3840 10234 3812 10205
TIME...MOT...LOC 2214Z 235DEG 25KT 3810 10250

29
Special weather statement, Aug 13, 4:39 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Pueblo CO
439 PM MDT Tue Aug 13 2019

COZ099-132330-
Springfield Vicinity/Baca County CO-
439 PM MDT Tue Aug 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BACA COUNTY UNTIL
530 PM MDT...

At 439 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Stonington, or 20 miles northwest of Elkhart, moving
southeast at 15 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Stonington.

LAT...LON 3700 10268 3741 10204 3699 10204
TIME...MOT...LOC 2239Z 330DEG 12KT 3713 10222

KTS
Special weather statement, Aug 13, 4:41 PM MDT, 49 minutes before
Special Weather Statement
National Weather Service Pueblo CO
441 PM MDT Tue Aug 13 2019

COZ084-085-132330-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
441 PM MDT Tue Aug 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EL PASO COUNTY UNTIL
530 PM MDT...

At 440 PM MDT, Doppler radar was tracking a strong thunderstorm near
Schriever AFB, or 15 miles east of Colorado Springs, moving southeast
at 30 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Eastern Colorado Springs, Schriever AFB, Yoder and Ellicott.

LAT...LON 3884 10464 3894 10459 3883 10409 3858 10432
TIME...MOT...LOC 2240Z 297DEG 25KT 3885 10453

KTS
Special weather statement, Aug 13, 5:16 PM MDT, 14 minutes before
Special Weather Statement
National Weather Service Pueblo CO
516 PM MDT Tue Aug 13 2019

COZ095-096-140000-
Western Kiowa County CO-Eastern Kiowa County CO-
516 PM MDT Tue Aug 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIOWA COUNTY UNTIL
600 PM MDT...

At 516 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Eads, or 23 miles southwest of Cheyenne Wells,
moving southeast at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Eads, Sheridan Lake, Chivington, Brandon and Towner.

LAT...LON 3840 10281 3862 10279 3861 10205 3838 10205
TIME...MOT...LOC 2316Z 310DEG 21KT 3857 10266

KTS

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 1:29 PM MDTSpecial Weather StatementPUB31 min
Aug 13, 1:44 PM MDTSpecial Weather StatementPUBBaca31 min
Aug 13, 1:58 PM MDTSpecial Weather StatementPUBBaca32 min
Aug 13, 2:20 PM MDTSpecial Weather StatementPUBBaca25 min
Aug 13, 2:30 PM MDTSpecial Weather StatementPUBBaca30 min
Aug 13, 2:46 PM MDTSpecial Weather StatementPUBProwers29 min
Aug 13, 2:58 PM MDTSpecial Weather StatementPUBBaca32 min
Aug 13, 3:06 PM MDTSevere Thunderstorm WarningPUBBaca27 min
Aug 13, 3:17 PM MDTSpecial Weather StatementPUBProwers28 min
Aug 13, 4:14 PM MDTSpecial Weather StatementPUBProwers31 min
Aug 13, 4:39 PM MDTSpecial Weather StatementPUBBaca51 min
Aug 13, 4:41 PM MDTSpecial Weather StatementPUBEl Paso49 min
Aug 13, 5:16 PM MDTSpecial Weather StatementPUBKiowa44 min
Aug 13, 5:56 PM MDTSpecial Weather StatementPUBCrowley49 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.